# SDR DHL9770114C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 227/251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT SIDE OF FUSELAGE SKIN WAS FOUND CRACKED AT FASTENERS AT W/L 218, BS 251.6 AND 227.8.  REMOVED PREVIOUS REPAIR, CUT OUT DAMAGED AREA AT W/L 218 STA 227.8 DIMENSIONS 2 BY 1 AND W/L 218 STA 251.6 STA 227.8 DIMENSIONS 1 AS PER S/B 727-53-0183.  INSTALLED DOUBLER REPAIR AT RT SIDE W/L 218 STA 251.6 AND W/L218 STA 227.8 PER S/B 727-53-0183.  SIZE OF DOUBLER 35 BY 12, N/R 3492.
